bimmere92's picture
bimmere92
  • 0
1915

-2 aromasin is making me tired

ad

recently got my hands on some pharma grade aromasin after using arimidex for a while.

my estro has been kind of high this past week so as soon as i got the aromasin (today) i took 25mg im cruising on 175 test a week currently.

i've been feeling kind of drained since i took it.. did i take too much? aromasin isnt that fast acting so how is it possible that i crashed my estro so fast ? or is it just in my head

tzelukie's picture

25 mg's on a 175 test a week- and you wonder why you feel like shit? you need to read more you prob crashed your E. And again you need to read more-Aroma is fast acting. SMH

crazymofo's picture

Well in your defense e92 is a legit reference to bimmers. BUT that being said no reason to be an @$$. Basic rules of getting advice of any kind here require stats and you have been here a long time and should know that. And the second you refuse to give stats it will be assumed you are hiding something which is almost always age. So how about some humility and tell us some stats and history or if you are too paranoid to do that use the search function and stay in the shadows.

crazymofo's picture

Well as far as your question goes bf and age have affects on e2 levels. While you weight can make a difference when dosing meds.

And I did not neg you at all. If you don't want to play by the rules then you don't get to play so I'm out good luck bro.

rolltide3's picture

I'm negging u Mr hooker helps here as much as anyone the man knows his stuff and u been insulting to a respected member isn't tolerated. And if your 22 u have no business running steroids your endocrine system will thank me later